a few prawns short of a galaxy (glitterberrys) wrote in vaginapagina,
a few prawns short of a galaxy
glitterberrys
vaginapagina

Prozac and vaginal discharge?

Since starting Prozac I've noticed breast enlargement and tenderness, which sucks pretty hard. I've also been having pelvic pain ever since I started screwing with all my SSRIs (which may just be IBS-related; honestly sometimes it's hard to tell the two apart!) But in the week or two before my last period, I also noticed increased vaginal discharge. Clear, watery, no weird smell, dries white. Quite uncomfortable, as I can feel it leaking. I figured it was just one of those things, but my period just ended and it's still here. I was wondering if this could be related to the Prozac as well. A couple of sites have mentioned a connection, but most of the side effect lists I find don't mention it.

My hormones are all in balance according to blood tests from a couple of weeks ago. Google keeps telling me that it's normal (for me it definitely isn't) or I'm either pregnant or have chlamydia, neither of which is likely unless I'm going out, having sex with strangers and completely blocking out the memory. I also wondered if it might be a BV re-occurrence, but I'm not having the usual itching and burning and "off" odor that I've been having with my recent tangles with BV.

(Question about BV while I'm here: can it cause cramping that feels like period cramps?)

Edit: This morning there was some yellowish thick mucus in there...could it just be normal discharge discolored slightly by just coming off my period? A BV sign? Or something else entirely?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment